# SDR USAA960508

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 27779306
- Condition: Corroded
- Location: Bs 1322
- Part time: 28,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2/C-5 CHECK, FOUND .5 INCH BY 4 INCH CORRODED AREA,STATION 1322 LONGERON 30 BELTFRAME.  SPLICED IN NEW BELTFRAME PER SRM53-14-3, CORROSION TASK NR C57-53300.  CORROSION LEVEL 1.(M)
